# SDR TRAX200800849

- Difficulty date: June 28, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 10,266 hours, 6,745 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IN GALLEY NEAR SERVICE DOOR HAS A COUPLE LIGHTS BURNT OUT.  RELAMPED EMERGENCY LIGHT IAW CRJ 700 AMM 33-51-05.  (B)
